MathSciNet Relay Station
MathSciNet bibliographic data
MR1312600 76F05 (76-05)
Benzi, Roberto; Ciliberto, Sergio; Baudet, Cristophe; Ruiz-Chavarría, Gerardo On the scaling of three-dimensional homogeneous and isotropic turbulence. Phys. D 80 (1995), no. 4, 385–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement